# SDR ASAA2017082621723

- Difficulty date: August 26, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 18,955 hours, 6,119 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR FAILED,  WX FAIL AND WXR RANGE DISAGREE BOTH SIDES.  ACFT GROUNDED.  PERFORMED FIM 34-43 TASK 801. OPS CHECKED GOOD. GROUND VERIFICATION VERIFIED.
